# SDR SWIA2020062651195

- Difficulty date: May 18, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP FOR INTERCOSTAL STR 20R, APPROX FS319, HAS CORROSION.  (C-CHECK) RO 6/24/2020 CLIP FOR INTERCOSTAL STR 20R, APPROX FS319 P/N SH670-32046-3 IS OUT OF LIMITS OF SRM, REPLACED IAW SRM & DWG C/W TASK CARD.
